# SDR AALA202210173069

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737
- Aircraft serial: 31129
- Aircraft time: 33,131 hours, 13,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT FLASHLIGHT PUSH TO TEST INOPERATIVE. REPLACED FLASHLIGHT PER IPC 25-64-51-89A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-64-00.
